AllJournalThesisConferenceNewspaperPatentStandardYear BookBook|ResearcherProject
all languages  Chinese Only  Other Languages
Author:Radouan Daher , Mohamed El Hamma
Data Source:[J].Comptes rendus - Mathématique(IF 0.477), 2014, Vol.352 (3), pp.235-240Elsevier
Abstract:Abstract(#br)We obtain new inequalities for the Fourier transform in the space L 2 ( R n ) , using a generalized spherical mean operator for proving two estimates in certain classes of functions characterized by a generalized continuity modulus.
Author:Azzedine Achak , Radouan Daher , Hind Lahlali
Data Source:[J].Comptes rendus - Mathématique(IF 0.477), 2016, Vol.354 (1), pp.81-85Elsevier
Abstract:Abstract(#br)The Bessel–Struve transform satisfies some uncertainty principles in a similar way to the Euclidean Fourier transform. Beurling's theorem is obtained for the Bessel–Struve transform F B , S α .
Author:Ahmed Abouelaz , Radouan Daher
Data Source:[J].Indian Journal of Pure and Applied Mathematics(IF 0.274), 2015, Vol.46 (1), pp.25-40Springer
Abstract:Abstract(#br)In this paper, we construct an holomorphic extension of certain functions on ℤ n . We deduce a discrete Gutzmer’s formula for the discrete Fourier transform (see Theorem 4.4). In addition, we prove the Hardy-Littlewood inequality for the classical Rad...
Author:Radouan Daher , Sidi Lafdal Hamad
Data Source:[J].Integral Transforms and Special Functions(IF 0.73), 2008, Vol.19 (3), pp.165-169Taylor & Francis
Abstract:In this paper, we give an Lp-Lq-version of Morgan's theorem for the Jacobi-Dunkl transform FJD on . More precisely, we prove that for all 1≤p, q≤+∞, such that 1/p+1/q=1, α>2, β=α/(α-1), a>0, and b>0, then for all measurable functions on , the conditions [image om...
Author:Mohamed El Hamma , Radouan Daher
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.6 (1)Etamaths Publishing
Abstract:In this paper, we study two estimates useful in applications are proved for the Dunkl transform in a Hilbert space L2,α(R) = L2(R,|x|2α+1dx), α >−1/2 as applied to some classes of functions characterized by a generalized modulus of continuity.
Author:Ahmed Abouelaz , Radouan Daher , El Mehdi Loualid
Data Source:[J].International Journal of Analysis and Applications, 2016, Vol.10 (1), pp.17-23Etamaths Publishing
Abstract:In this article, we give a new harmonic analysis associated with the generalized q-Bessel operator. We introduce the generalized $q$-Bessel transform, the generalized q-Bessel translation and the generalized $q$-Bessel convolution product.
Author:Ahmed Abouelaz , Radouan Daher , El Mehdi Loualid
Data Source:[J].International Journal of Analysis and Applications, 2016, Vol.10 (1), pp.17-23Etamaths Publishing
Abstract:In this article, we give a new harmonic analysis associated with the generalized q-Bessel operator. We introduce the generalized $q$-Bessel transform, the generalized q-Bessel translation and the generalized $q$-Bessel convolution product.
Author:... Azz-edine Achak , Radouan Daher , El Mehdi Loualid
Data Source:[J].International Journal of Analysis and Applications, 2015, Vol.9 (1), pp.19-28Etamaths Publishing
Abstract:In this paper we consider a generalized Weinstein operator ∆d,α,n on Rd−1×]0,∞[, which generalizes the Weinstein operator ∆d,α, we define the generalized Weinstein intertwining operator Rα,n which turn out to be transmutation operator between ∆d,α,n and the La...
Author:... Azz-edine Achak , Radouan Daher , El Mehdi Loualid
Data Source:[J].International Journal of Analysis and Applications, 2015, Vol.9 (1), pp.19-28Etamaths Publishing
Abstract:In this paper we consider a generalized Weinstein operator ∆d,α,n on Rd−1×]0,∞[, which generalizes the Weinstein operator ∆d,α, we define the generalized Weinstein intertwining operator Rα,n which turn out to be transmutation operator between ∆d,α,n and the La...
Author:Mohamed El Hamma , Radouan Daher
Data Source:[J].International Journal of Analysis and Applications, 2014, Vol.6 (1), pp.53-62Etamaths Publishing
Abstract:In this paper, we study two estimates useful in applications are proved for the Dunkl transform in a Hilbert space L2,α(R) = L2(R,|x|2α+1dx), α >−1/2 as applied to some classes of functions characterized by a generalized modulus of continuity.

Being retrieved, please wait for a moment...

International Cooperation:cnki.scholar@cnki.net, +86-10-82896619   Feedback:scholar@cnki.net

×